# SDR CALA9800628

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER CHORD OF FLOORBEAM CORRODED AT STA 1130, RBL 0 TO RBL 60.  A REPAIR WAS FABRICATED AND INSTALLED IAW ECRA 5310-03707.
